Numerical analysis of nonlinear parabolic problems with variable exponent and \(L^1\) data
In this paper, we make the numerical analysis of the mild solution which is also an entropy solution of parabolic problem involving the \(p(x)-\)Laplacian operator with \(L^1-\) data.
S. N. Antontsev and S. I. Shmarev, “A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions”, Nonlinear Anal., vol. 60, no. 3, pp. 515–545, 2005. DOI: https://doi.org/10.1016/s0362-546x(04)00393-1
S. N. Antontsev and V. Zhikov, “Higher integrability for parabolic equations of p(x, t)- Laplacian type”, Adv. Differential Equations, vol. 10, no. 9, pp. 1053–1080, 2005.
M. Bendahmane, K. H. Karlsen and M. Saad, “Nonlinear anisotropic elliptic and parabolic equations with variable exponents and L1 data”, Commun. Pure Appl. Anal., vol. 12, no. 3, pp. 1201–1220, 2013. DOI: https://doi.org/10.3934/cpaa.2013.12.1201
M. Bendahmane and P. Wittbold and A. Zimmermann, “Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1−data”, J. Differential Equations, vol. 249, no. 6, pp. 1483–1515, 2010. DOI: https://doi.org/10.1016/j.jde.2010.05.011
Ph. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J. L. Vázquez, “An L1- theory of existence and uniqueness of solutions of nonlinear elliptic equations”, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), vol. 22, no. 2, pp. 241–273, 1995.
Ph. Bénilan and M. G. Crandall and A. Pazy, Evolution equations governed by accretive operators, unpublished book.
A. E. Berger, H. Brézis and J. C. W. Rogers, “A numerical method for solving the problem ut − ∆f (u) = 0, RAIRO Anal. Numér., vol. 13, no. 4, pp. 297–312, 1979. DOI: https://doi.org/10.1051/m2an/1979130402971
L. C. Berselli, D. Breit and L. Diening, “Convergence analysis for a finite element approximation of a steady model for electrorheological fluids”, Numer. Math., vol. 132, no. 4, pp. 657–689, 2016.
D. Blanchard and F. Murat, “Renormalised solutions of nonlinear parabolic problems with L1−data: existence and uniqueness”, Proc. Roy. Soc. Edinburgh Sect. A, vol. 127, no. 6, pp. 1137–1152, 1997.
D. Breit and L. Diening and S. Schwarzacher, “Finite element approximation of the p(·)- Laplacian”, SIAM J. Numer. Anal., vol. 53, no. 1, pp. 551–572, 2015.
D. Breit and P. R. Mensah, “Space-time approximation of parabolic systems with variable growth”, IMA J. Numer. Anal., vol. 40, no. 4, pp. 2505–2552, 2020.
M. Caliari and S. Zuccher, “The inverse power method for the p(x)-Laplacian problem”, J. Sci. Comput., vol. 65, no. 2, pp. 698–714, 2015.
M. Caliari and S. Zuccher, “Quasi-Newton minimization for the p(x)-Laplacian problem”, J. Comput. Appl. Math., vol. 309, pp. 122–131, 2017.
Y. Chen, S. Levine and M. Rao, “Variable exponent, linear growth functionals in image restoration”, SIAM J. Appl. Math., vol. 66, no. 4, pp. 1383–1406, 2006.
L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Mathematics, vol. 2017, Heidelberg: Springer, 2011.
L. Diening, P. Nägele and M. Růžička, “Monotone operator theory for unsteady problems in variable exponent spaces”, Complex Var. Elliptic Equ., vol. 57, no. 11, pp. 1209–1231, 2012.
Z. Dou, K. Gao, B. Zhang, X. Yu, L. Han and Z. Zhu, “Realistic image rendition using a variable exponent functional model for retinex”, Sensors, vol. 16, no. 6, 16 pages, 2016.
W. Jäger and J. Kačur, “Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes”, RAIRO Modél. Math. Anal. Numér., vol. 29, no. 5, pp. 605–627, 1995.
F. Karami, K. Sadik and L. Ziad, “A variable exponent nonlocal p(x)-Laplacian equation for image restoration”, Comput. Math. Appl., vol. 75, no. 2, pp. 534–546, 2018.
J. Kačur, “Solution of some free boundary problems by relaxation schemes”, SIAM J. Numer. Anal., vol. 36, no. 1, pp. 290–316, 1999.
O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk, p(x)”, Czechoslovak Math. J., vol. 41, no. 4, pp. 592–618, 1991.
E. Magenes, R. H. Nochetto and C. Verdi, “Energy error estimates for a linear scheme to approximate nonlinear parabolic problems”, RAIRO Modél. Math. Anal. Numér., vol. 21, no. 4, pp. 655–678, 1987.
E. Maitre, “Numerical analysis of nonlinear elliptic-parabolic equations”, M2AN Math. Model. Numer. Anal., vol. 36, no. 1, pp. 143–153, 2002.
S. Ouaro and A. Ouédraogo, “Nonlinear parabolic problems with variable exponent and L1−data”, Electron. J. Differential Equations, Paper No. 32, 32 pages, 2017.
S. Ouaro and S. Traoré, “Existence and uniqueness of entropy solutions to nonlinear elliptic problems with variable growth”, Int. J. Evol. Equ., vol. 4, no. 4, pp. 451–471, 2010.
L. M. Del Pezzo, A. L. Lombardi and S. Martínez, “Interior penalty discontinuous Galerkin FEM for the p(x)-Laplacian”, SIAM J. Numer. Anal., vol. 50, no. 5, pp. 2497–2521, 2012.
M. Růžička, Electrorheological fluids: modeling and mathematical theory, Lecture Notes in Mathematics, vol. 1748, Berlin: Springer-Verlag, 2000.
V. D. Rădulescu and D. D. Repovš, Partial differential equations with variable exponents, Monographs and Research Notes in Mathematics, Boca Raton: CRC Press, 2015.
C. Zhang and S. Zhou, “Renormalized and entropy solutions for nonlinear parabolic equations with variable exponents and L1 data”, J. Differential Equations, vol. 248, no. 6, pp. 1376–1400, 2010.
V. V. Zhikov, “On the density of smooth functions in Sobolev-Orlicz spaces”, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), vol. 310, pp. 67–81, 2004.
Copyright (c) 2022 S. Ouaro et al.
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.